# SDR SWAA2013121123156

- Difficulty date: November 15, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 52,492 hours, 30,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 907, BETWEEN STRINGER 8R & STRINGER 9R.  REPAIRED FRAME IAW EA.
